# SDR 99ZZZM425

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73126
- Make and model: Cvac 34031
- Aircraft serial: 53
- Engine: Allsn 501D13
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO NUC, NR 2 ENGINE LOST HP PRIMARY FUEL PUMP FAILURE LIGHT ILLUMINATED, TIT INCREASED.  SECURED ENGINE.
